# SDR 97ZZZM531

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PIE - ON CLIMB-OUT AT FL 260, A LOUD UNEXPLAINED BANG OCCURED SIMULANEOUSLY WITH AN AIRCRAFT PITCHING MOMENT (TWICE), IMMEDIATELY THE AIRCRAFT BEGAN TO VIBRATE.  A/C DIVERTED TO PIE.  PERFORMED TAKEOFF POWER CHECKS ON ALL ENGINES, NO FLUCTUATIONS NOR VIBRATIONS NOTED.  PERFORMED OPS CHECK OF ALL FLT CONTROLS AND NO FAULTS NOTED.  (M)
